Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Richard D. Brauer


Author: Walter Feit
Journal: Bull. Amer. Math. Soc. 1 (1979), 1-20
MSC (1970): Primary 01A07
MathSciNet review: 513747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] H. Aramata, Über die Teilbarkeit der Dedekindschen Zetafunktionen, Proceedings of the Imperial Acad, of Japan 9 (1933), 31-34.
  • [BGG] I. N. Bernstein, I. M. Gelfand and S. L Gelfand, Category of g modules, Functional Analysis and its Applications 10 (1976), 87-92.
  • [Bl] H. F. Blichfeldt, Finite collineation groups, Univ. of Chicago Press, Chicago, III., 1917.
  • [Bu1] W. Burnside, On a class of groups of finite order, Transactions of the Cambridge Philos. Soc. 18 (1900), 269-276.
  • [Bu2] W. Burnside, Theory of groups of finite order 2nd ed., Cambridge Univ. Press, London and New York, 1911.
  • E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. (2) 84 (1966), 20–48. MR 0200355 (34 #251)
  • [Di] L. E. Dickson, Algebras and their arithmetics, Univ. of Chicago Press, Chicago, III., 1923.
  • Walter Feit and John G. Thompson, Groups which have a faithful representation of degree less than (𝑝-1/2), Pacific J. Math. 11 (1961), 1257–1262. MR 0133373 (24 #A3207)
  • Walter Feit and John G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775–1029. MR 0166261 (29 #3538)
  • Ferdinand Georg Frobenius, Gesammelte Abhandlungen. Bände I, II, III, Herausgegeben von J.-P. Serre, Springer-Verlag, Berlin-New York, 1968 (German). MR 0235974 (38 #4272)
  • George Glauberman, On groups with a quaternion Sylow 2-subgroup, Illinois J. Math. 18 (1974), 60–65. MR 0332969 (48 #11294)
  • J. A. Green, On the indecomposable representations of a finite group, Math. Z. 70 (1958/59), 430–445. MR 0131454 (24 #A1304)
  • J. A. Green, Blocks of modular representations, Math. Z. 79 (1962), 100–115. MR 0141717 (25 #5114)
  • Helmut Hasse, Über ℘-adische Schiefkörper und ihre Bedeutung für die Arithmetik hyperkomplexer Zahlsysteme, Math. Ann. 104 (1931), no. 1, 495–534 (German). MR 1512683, http://dx.doi.org/10.1007/BF01457954
  • [K] B. Kaufman, Crystal statistics, II, Partition junction evaluated by Spinor analysis, Phys. Rev. 76 (1949), 1232-1243,
  • [K-O] B. Kaufman and L. Onsager, Crystal statistics. III, Short range order in a binary Eising lattice, Phys. Rev. 76 (1949), 1244-1252.
  • Heinrich Maschke, Ueber den arithmetischen Charakter der Coefficienten der Substitutionen endlicher linearer Substitutionsgruppen, Math. Ann. 50 (1898), no. 4, 492–498 (German). MR 1511011, http://dx.doi.org/10.1007/BF01444297
  • Hirosi Nagao, A proof of Brauer’s theorem on generalized decomposition numbers, Nagoya Math. J. 22 (1963), 73–77. MR 0153753 (27 #3714)
  • Masaru Osima, Notes on blocks of group characters, Math. J. Okayama Univ. 4 (1955), 175–188. MR 0078364 (17,1182c)
  • Peter Roquette, Arithmetische Untersuchung des Charakterringes einer endlichen Gruppe. Mit Anwendungen auf die Bestimmung des minimalen Darstellungskörpers einer endlichen Gruppe und in der Theorie der Artinschen 𝐿-Funktionen, J. Reine Angew. Math. 190 (1952), 148–168 (German). MR 0053943 (14,844b)
  • [Sc] I. Schur, Collected works, Springer-Verlag, Berlin, Heidelberg, New York, 1973.
  • Robert Steinberg, Representations of algebraic groups, Nagoya Math. J. 22 (1963), 33–56. MR 0155937 (27 #5870)
  • John G. Thompson, Normal 𝑝-complements for finite groups, Math. Z 72 (1959/1960), 332–354. MR 0117289 (22 #8070)
  • John G. Thompson, Vertices and sources, J. Algebra 6 (1967), 1–6. MR 0207863 (34 #7677)
  • Shianghaw Wang, A counter-example to Grunwald’s theorem, Ann. of Math. (2) 49 (1948), 1008–1009. MR 0026992 (10,231g)
  • Shianghaw Wang, On Grunwald’s theorem, Ann. of Math. (2) 51 (1950), 471–484. MR 0033801 (11,489h)
  • Hermann Weyl, Generalized Riemann matrices and factor sets, Ann. of Math. (2) 37 (1936), no. 3, 709–745. MR 1503306, http://dx.doi.org/10.2307/1968485
  • Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158 (98k:01049)
  • [Z] H. Zassenhaus, Kennzeichnung endlicher linearer Gruppen als Permutationsgruppen, Abh. Math. Seminar, Hamburg Univ. 11 (1936), 17-40,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 01A07

Retrieve articles in all journals with MSC (1970): 01A07


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14547-6
PII: S 0273-0979(1979)14547-6



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia